# SDR AALA201808319039

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 18,578 hours, 7,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT REAR FUSELAGE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULB PER AMM 33-51-04 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
